# SDR HEEA955280

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9213P
- Make and model: Hughes 500N
- Aircraft serial: 90000013
- System (JASC): 6220 · Main Rotor Head
- Part: Yaw Dampers
- Part number: 16549011
- Condition: Worn
- Location: M/R
- Part time: 99 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH END PLATES HAD A LOT OF PLAY DURING 100 HOUR INSPECTION.  FOUND PLAY TO BE AT LH YAW DAMPER SHAFT AT INBOARD SIDE.
